# SDR MWEA97876

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bleed
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING APU WITH NO PAX, MX NOTICED BLUE OILY SMOKE IN CABIN.  MX OPERATED BOTH PACKS USING ENGINE AIR, DEFFERED APU.
